Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I’ve treated a lyme disease for the last few weeks, and now I have a yeast infection for the first time in my life. Could it be that those things are somehow connected, that I got a yeast infection because of this treatment?

Loading...


I treated a lyme disease before I got a yeast infection in the GI system. This happened because I used antibiotics, which is the perfect way of getting a yeast infection. Antibiotics caused me the same problem every time I used them. But the most important thing is that they helped me cure a lyme disease. I used erythromycin by mouth for 15 days. I suspected on a yeast infection when I started having difficulties swallowing food and even liquids. It almost extended down to my stomach, but I stopped this by drinking lot of yoghurt and taking some pills. Yeast infection is not that dangerous as lyme can be, but it can lead to some serious conditions like dehydration.
Reply

Loading...